Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 40, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 17, 2014, 3:09 PM CDT for Baldwin County, Alabama. It took effect at Apr 18, 2014, 5:06 PM CDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2014, 3:09 PM CDT (20:09 UTC)
- In effect from
- Apr 18, 2014, 5:06 PM CDT
- Expired
- Apr 19, 2014, 9:15 AM CDT
- In force
- 16 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 66 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Styx River near Elsanor (STXA1). The gauge peaked at 12.26 ft at Apr 16, 2014, 3:00 PM CDT.
- Action stage
- 7 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02377570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
007
WGUS44 KMOB 172009
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE, AL
309 PM CDT THU APR 17 2014
...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE
FOLLOWING RIVERS IN ALABAMA...FLORIDA...
FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY.
PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN COUNTY ALABAMA AND AND ESCAMBIA COUNTY FLORIDA.
STYX RIVER NEAR ELSANOR AFFECTING BALDWIN COUNTY.
.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS
EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING
THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE
THIS STAGE FORECAST DOWNWARD.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC003-182009-
/O.NEW.KMOB.FL.W.0038.140419T0000Z-140419T0600Z/
/FSHA1.1.ER.140419T0000Z.140419T0000Z.140419T0000Z.UU/
309 PM CDT THU APR 17 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE FISH RIVER NEAR SILVERHILL
* FROM FRIDAY EVENING UNTIL LATE FRIDAY NIGHT
* AT 2PM THURSDAY THE STAGE WAS...3.2 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY 7 PM TOMORROW EVENING
THE RIVER WILL FALL BELOW FLOOD STAGE BY 12 AM SATURDAY
* AT 11 FEET...FLOOD STAGE...COUNTY ROAD 48 FLOODS AT BRIDGE.
&&
LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784
$$
ALC003-FLC033-182008-
/O.NEW.KMOB.FL.W.0039.140418T2338Z-140419T1200Z/
/BRPF1.1.ER.140418T2338Z.140419T0000Z.140419T0600Z.NO/
309 PM CDT THU APR 17 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE PERDIDO RIVER NEAR BARRINEAU PARK
* FROM FRIDAY EVENING UNTIL SATURDAY MORNING
* AT 2PM THURSDAY THE STAGE WAS...7.0 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 13 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
NEAR 13.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
EARLY SATURDAY MORNING.
* AT 13 FEET...RIVER BEGINS TO LEAVE IT'S BANKS AT THE PARKING LOT OF
ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$
ALC003-182008-
/O.NEW.KMOB.FL.W.0040.140418T2320Z-140419T1415Z/
/STXA1.1.ER.140418T2320Z.140419T0600Z.140419T0815Z.NO/
309 PM CDT THU APR 17 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE STYX RIVER NEAR ELSANOR
* FROM FRIDAY EVENING UNTIL SATURDAY MORNING
* AT 2PM THURSDAY THE STAGE WAS...8.5 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 12 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
NEAR 12.3 FEET BY 1 AM SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY 7 AM SATURDAY MORNING.
* AT 12 FEET...RESIDENTS DOWNSTREAM AT SEMINOLE LANDING SHOULD BE ALERT TO
POSSIBLE FLOODING AS THE GAGE RISES TO THE 12 FOOT FLOOD STAGE.
&&
LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759
$$2 follow-up statements
855
WGUS84 KMOB 180245
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
945 PM CDT THU APR 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY.
PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES.
STYX RIVER NEAR ELSANOR AFFECTING BALDWIN COUNTY.
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC003-190245-
/O.EXT.KMOB.FL.W.0038.140419T0600Z-140419T1200Z/
/FSHA1.1.ER.140419T0600Z.140419T0600Z.140419T0600Z.UU/
945 PM CDT THU APR 17 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE FISH RIVER NEAR SILVERHILL
* FROM EARLY SATURDAY MORNING UNTIL SATURDAY MORNING
* AT 9 PM THURSDAY THE STAGE WAS 3 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND CONTINUE TO
RISE TO 11 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY SATURDAY MORNING.
* AT 11 FEET...COUNTY ROAD 48 FLOODS AT THE BRIDGE
&&
LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784
$$
ALC003-FLC033-190245-
/O.EXT.KMOB.FL.W.0039.140419T1200Z-140419T1800Z/
/BRPF1.1.ER.140419T1200Z.140419T1200Z.140419T1200Z.NO/
945 PM CDT THU APR 17 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE PERDIDO RIVER NEAR BARRINEAU PARK
* FROM SATURDAY MORNING UNTIL SATURDAY AFTERNOON
* AT 8 PM THURSDAY THE STAGE WAS 6.8 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 13 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO
13 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
SATURDAY MORNING.
* AT 13 FEET...RIVER LEAVES THE BANKS AT THE PARKING LOT OF ADVENTURES UNLIMITED
AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$
ALC003-190245-
/O.EXT.KMOB.FL.W.0040.140418T2206Z-140419T2100Z/
/STXA1.1.ER.140418T2206Z.140419T0600Z.140419T1500Z.NO/
945 PM CDT THU APR 17 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE STYX RIVER NEAR ELSANOR
* FROM TOMORROW AFTERNOON UNTIL SATURDAY AFTERNOON
* AT 9 PM THURSDAY THE STAGE WAS 7.3 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 12 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE
TO 13.1 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE SATURDAY MORNING.
* AT 12 FEET...RESIDENTS DOWNSTREAM AT SEMINOLE LANDING WILL BE FLOODED.
&&
LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759
$$
ALC053-FLC033-190245-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-000000T0000Z/
/CTYF1.1.ER.140410T0100Z.140415T1000Z.000000T0000Z.NO/
945 PM CDT THU APR 17 2014
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL FURTHER NOTICE
* AT 9 PM THURSDAY THE STAGE WAS 17.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17 FEET
* THE RIVER WILL CONTINUE RISING TO 17.8 FEET BY TOMORROW EVENING THEN
BEGIN FALLING.
* AT 17.5 FEET...SOME FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE UNTIL THE
RIVER LEVEL DROPS BELOW 13 FEET.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$
FLC091-190244-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-140422T2100Z/
/CRVF1.1.ER.140419T1000Z.140421T0000Z.140422T1500Z.NO/
945 PM CDT THU APR 17 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE SHOAL RIVER NEAR CRESTVIEW
* FROM SATURDAY MORNING UNTIL TUESDAY AFTERNOON
* AT 9 PM THURSDAY THE STAGE WAS 7.8 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO
9.4 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE
TUESDAY MORNING.
* AT 8 FEET...SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.
&&
LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
3070 8663 3070 8655
$$883
WGUS84 KMOB 181510
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1010 AM CDT FRI APR 18 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
FLORIDA...
FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY.
PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN COUNTY ALABAMA AND
ESCAMBIA COUNTY FLORIDA.
STYX RIVER NEAR ELSANOR AFFECTING BALDWIN COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC003-181540-
/O.CAN.KMOB.FL.W.0038.000000T0000Z-140419T1200Z/
/FSHA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1010 AM CDT FRI APR 18 2014
THE FLOOD WARNING IS CANCELLED FOR
THE FISH RIVER NEAR SILVERHILL
* UNTIL SATURDAY MORNING
* AT 9AM FRIDAY THE STAGE WAS 4.0 FEET
* FLOOD STAGE IS 11.0 FEET
&&
LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784
$$
ALC003-FLC033-181540-
/O.CAN.KMOB.FL.W.0039.000000T0000Z-140419T1800Z/
/BRPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 AM CDT FRI APR 18 2014
THE FLOOD WARNING IS CANCELLED FOR
THE PERDIDO RIVER NEAR BARRINEAU PARK
* UNTIL SATURDAY AFTERNOON
* AT 9AM FRIDAY THE STAGE WAS 7.0 FEET
* FLOOD STAGE IS 13.0 FEET
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$
ALC003-181540-
/O.CAN.KMOB.FL.W.0040.000000T0000Z-140419T2100Z/
/STXA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 AM CDT FRI APR 18 2014
THE FLOOD WARNING IS CANCELLED FOR
THE STYX RIVER NEAR ELSANOR
* UNTIL SATURDAY AFTERNOON
* AT 9AM FRIDAY THE STAGE WAS 7.5 FEET
* FLOOD STAGE IS 12.0 FEET
&&
LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 17, 11:20 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Apr 17, 11:20 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATE TO PUBLIC AND AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1120 AM CDT THU APR 17 2014
.UPDATE...HAVE UPDATED PACKAGE TO INCLUDE HIGH RIP CURRENT RISK
ALONG AREA BEACHES. OTHERWISE...TEMP CURVE PRETTY MUCH ON TRACK.
MORNING GUIDANCE COMING IN AND HAVE CONCERN FOR WATER PROBLEMS OVER
THE SE-ERN THIRD OF THE FA.
/16
&&
.AVIATION...
18Z ISSUANCE...WILD CARD FOR THE FORECAST IS SURFACE LOW EXPECTED TO
DEVELOP OVER THE CENTRAL GULF TODAY AND HEAD NE. CIGS EXPECTED TO
DROP INTO IFR OR LOWER LEVELS...ESPECIALLY OVER THE SE-ERN THIRD OF
THE AREA. FORECAST POINTS EXPECTED TO SEE DROPS INTO IFR
LEVELS...WITH TEMPS DROPS INTO LIFR LATER TONIGHT INTO FRIDAY
MORNING. CIGS EXPECTED TO RISE LATER IN THE DAY FRIDAY AS THE SYSTEM
MOVES EAST OF THE AREA. STRONG LOW LEVEL FLOW IS EXPECTED THROUGH
THE FORECAST.
/16
&&
.SHORT TERM (TODAY AND TONIGHT)...CLOUDS WILL INCREASE ACROSS THE
AREA TODAY AS AN UPPER LEVEL SHORTWAVE APPROACHES FROM THE WEST.
AHEAD OF THE SYSTEM...HIGHS WILL WARM INTO THE UPPER 60S TO AROUND
70. DRY CONDITIONS ARE EXPECTED THROUGH MUCH OF THE DAY...HOWEVER
ISENTROPIC LIFT WILL INCREASE ACROSS THE MARINE AREA THIS AFTERNOON
AS A SFC LOW DEVELOPS IN RESPONSE TO THE APPROACHING SHORTWAVE AND
MOVES NORTHEAST. A LARGE SHIELD OF RAIN WILL LIKELY SPREAD INLAND
LATE TONIGHT AS ISENTROPIC LIFT INCREASES TO THE NORTH OF THE
DEVELOPING LOW PRESSURE SYSTEM. ANY INSTABILITY WILL REMAIN WELL
OFFSHORE WITH THIS SYSTEM SO THUNDERSTORMS ARE NOT EXPECTED. AS A
RESULT...RAIN CHANCES HAVE BEEN INCREASED TONIGHT ACROSS THE ENTIRE
AREA. THE CLOUDS AND RAIN WILL KEEP TEMPS MUCH WARMER TONIGHT...IN
THE MID AND UPPER 50S. /13
FOR FRIDAY THROUGH SATURDAY NIGHT...AN UPPER LOW DEVELOPS OVER THE
EXTREME SOUTHEAST STATES FRIDAY INTO FRIDAY NIGHT AS THE AXIS OF A
LONGWAVE TROF ADVANCES ACROSS THE EASTERN STATES. THE UPPER LOW
DEEPENS WHILE CONTINUING EASTWARD AND INTO THE WESTERN ATLANTIC LATE
SATURDAY AFTERNOON INTO SATURDAY NIGHT WHILE UPPER RIDGING BUILDS
INTO THE FORECAST AREA. AN ASSOCIATED SURFACE LOW WILL BE LOCATED
ABOUT 100 MILES SOUTH OF PNS AT 12Z FRIDAY AND ADVANCES SLOWLY
EASTWARD...MOVING ACROSS THE NORTHERN FLORIDA PENINSULA FRIDAY NIGHT
INTO SATURDAY MORNING USING A BLEND OF THE SLOWER
ECMWF/CMC/UKMET/NAM COMPARED TO THE QUICKER GFS. THIS SYSTEM
SUPPORTS CATEGORICAL POPS GENERALLY EAST OF I-65 FRIDAY MORNING
TAPERING TO CHANCE POPS OVER THE WESTERNMOST PORTION...THEN POPS
TAPER OFF TO DRY CONDITIONS FOR MOST OF THE AREA BY LATE FRIDAY
NIGHT AS THE SYSTEM EXITS TO THE EAST. RAINFALL EVENT TOTALS HAVE
BEEN INCREASED FURTHER TO BE ABOUT 1-1.5 INCHES EAST OF I-65
TAPERING TO NEAR 0.3 INCHES OVER THE WESTERNMOST PORTION.
CONSIDERED A FLASH FLOOD WATCH FOR THE COASTAL COUNTIES EAST OF I-65
GIVEN RECENT HEAVY RAINS IN THIS PORTION BUT NOT CONFIDENT AT THIS
POINT THAT RAINFALL AMOUNTS ARE SUFFICIENT. A SURFACE RIDGE BUILDS
INTO THE REGION IN THE WAKE OF THE DEPARTING SURFACE LOW AND WILL
HAVE DRY CONDITIONS FOR SATURDAY AND SATURDAY NIGHT. TEMPERATURES
WILL BE 10-15 DEGREES BELOW NORMAL ON FRIDAY DUE TO RAIN AND HEAVY
CLOUD COVER THEN TEMPERATURES TREND CLOSER TO SEASONABLE VALUES ON
SATURDAY. /29
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...UPPER RIDGING SHIFTS SLOWLY
ACROSS THE REGION WITH AN UPPER TROF BUILDING INTO THE REGION MONDAY
INTO MONDAY NIGHT. A DRY FORECAST CONTINUES THROUGH MONDAY AS A
SURFACE RIDGE OVER THE AREA SHIFTS SLOWLY EASTWARD ALLOWING FOR A
LIGHT RETURN FLOW TO BECOME ESTABLISHED. THE UPPER TROF CONTINUES
EASTWARD THROUGH TUESDAY WHILE A SURFACE LOW WELL TO THE NORTH
BRINGS A WEAK TRAILING COLD FRONT INTO THE GULF COAST STATES. THE
FRONTAL BOUNDARY MOVES THROUGH THE FORECAST AREA TUESDAY NIGHT THEN
RETURNS NORTHWARD BACK INTO THE FORECAST AREA ON WEDNESDAY. POPS
INCREASE TO CHANCE FOR MOST OF THE AREA BY TUESDAY WITH THE APPROACH
OF THE FRONT WITH SLIGHT CHANCE POPS FOR TUESDAY NIGHT. HAVE STAYED
WITH A DRY FORECAST FOR NOW FOR WEDNESDAY AS DRIER DEEP LAYER AIR
FLOWS INTO THE REGION. NEAR SEASONABLE TEMPERATURES ON SUNDAY TREND
TO A FEW DEGREES ABOVE NORMAL BY WEDNESDAY. /29
&&
.MARINE...MODERATE TO STRONG EASTERLY FLOW WILL BECOME NORTHERLY ON
FRIDAY AS AN AREA OF LOW PRESSURE MOVES NORTHEASTWARD TOWARD THE
NORTHEASTERN GULF. NORTHERLY FLOW WILL DECREASE ON SATURDAY AND
BECOME EASTERLY LATE IN THE WEEKEND INTO EARLY NEXT WEEK AS HIGH
PRESSURE BUILDS SOUTHWEST ACROSS THE EASTERN STATES INTO THE
NORTHERN GULF. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 57 69 50 75 / 20 80 70 10 05
PENSACOLA 68 60 66 52 74 / 20 80 90 20 05
DESTIN 69 62 64 55 71 / 20 80 90 20 10
EVERGREEN 70 55 63 47 73 / 05 70 80 20 05
WAYNESBORO 68 55 69 46 76 / 05 60 40 10 05
CAMDEN 70 54 63 46 74 / 10 60 70 20 05
CRESTVIEW 72 57 63 46 74 / 10 80 90 20 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 10 AM FRIDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 10 AM FRIDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Apr 17, 6:04 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 604 AM CDT THU APR 17 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 604 AM CDT THU APR 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NUMEROUS RIVERS IN THE AREA ARE IN MINOR TO MODERATE FLOOD. SEE RIVER FLOOD WARNING STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-181115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 604 AM CDT THU APR 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH FRIDAY EVENING DUE TO STRONG EAST TO NORTHEAST FLOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 10:40 AM CDT | Rip Current Statement | MOB | 32 hr | |
| Apr 17, 2:53 PM CDT | Flash Flood Watch | MOB | Conecuh, Covington, Escambia | 25 hr |
| Apr 17, 3:09 PM CDT | River Flood Warning | MOB | Baldwin | 34 hr |
| Apr 17, 3:09 PM CDT | River Flood Warning | MOB | Baldwin | 40 hr |
Nearby
River Flood Warnings in Alabama, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.